# SDR GTIA2019120964841

- Difficulty date: December 6, 2019
- Submitted: December 9, 2019
- Operation: Air carrier
- Aircraft: N508NK
- Make and model: Airbus A319-132
- Aircraft serial: 2567
- Aircraft time: 52,695 hours, 24,450 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Valve
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

CRUISE FL 380, AFT CABIN REPORTED PERFUMY/GASSY SMELL. XBLEED SHUT AND PACK 2 OFF AND ODOR DISSIPATED. ( PACKS A319 WITH MOD 31283/MP P7125 (FWC H2-F1 STND) AND WITH MOD. 30626/MP K6443 (ENHANCED ECS) - AT OR BELOW FL 370 )-FOUND GREEN HYD DRAIN VALVE LEAK. R/R DRAIN VALVE IAW AMM 29-11-40 PB401. LEAK CHECKED OK. PERFORMED PRE-CONDITIONING IAW AMM 12-33-21 PB201 FOR 20 MINS. NO FUME DETECTED. THIS CLEARS DMI 247247401. PLACARD REMOVED. DMI LOG UPDATED. MOC NOTIFIED.
